The most common experience is to feel a bit fatigued after one's infusion. You might go home and take a nap. I have no sensation, during, or after my infusion; no symptoms or troubles at all.
Did you take any premedications, prior to your infusion? I take tylenol and claritin as premeds before mine which are designed to stop infusion-reactions from occurring. Given what you describe you experience, I would suggest they premedicate you with a much stronger iv solumedrol (as you are having an infusion-reaction within 48 hours of that procedure).
I am worried based on what you describe, that you are experiencing a Serum Sickness from your remicade infusion, I would certainly mention this to your infusion nurse. In a serum sickness, your immune system has determined the remicade is an invader and is attacking it (causing fever like temperatures, aches, etc etc).
Reactions, like those you describe, are most often encountered when a patient has formed antibodies against remicade. Have you had a recent remicade antibody test? If not, I would strongly encourage you to get one. If you have a lot of antibodies, remicade will become a lot less effective and cease working over time. Switching to another medication would be the preferred outcome, in that eventuality.
Moderator Ulcerative Colitis
John, 40, UC Proctosigmoiditis
Rx: Remicade @5mgs/kg/6wks; daily 75mgs 6MP, 4.8g generic-Lialda, and rowasaEven Superman couldn't hold back the insurmountable force of UC urgency. But I bet those spiffy spandex shorts would at least hold in the mess!
Post Edited (iPoop) : 2/6/2019 12:31:12 PM (GMT-7)